Deep Vein Thrombosis Community
dvt and upper outer thigh pain
About This Community:

Deep Vein Thrombosis (DVT), is a blood clot that forms in a vein deep in the body most of which are in your lower leg or thigh. Discuss topics including symptoms, treatments and prevention methods.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

dvt and upper outer thigh pain

hi , i was diagnosed with dvt three weeks ago , i was given clexane injections for 11 days and warfarin , i am only on warfarin now , no more injections my inr is 2.2 , my dvt is or was in my right calf , today i am getting pain in my upper outer thigh sometimes so bad i cannot walk , does anyone think this could be something to do with my dvt , thank you
Blank
Avatar_dr_f_tn
Hi,
How are you? With DVTs , some people may have long-term pain and swelling in the leg known as post-phlebitic syndrome. Other symptoms like changes in skin color may also be present. Wearing tight compression stockings may help. Check with your doctor for proper ,management. Take care and do keep us posted how it goes.
Related Discussions
  • dvt (1 replies):
    Hi there wondering if anyone can help years ago i had dv...[more]
  • dvt for 2 months (1 replies):
    i have dvt in both calfs. have been on clexane for 2 mon...[more]
  • tratment for DVT
    Posted By jose alves machado on January 31, 1999 at 18:2...[more]
  • DVT
    On 20th July I had sudden pain in my left leg with swell...[more]
  • Misdiagnosis? (3 replies):
    Hi Guys, I will tell you my story but im looking f...[more]
4 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hi,
How are you? With DVTs , some people may have long-term pain and swelling in the leg known as post-phlebitic syndrome. Other symptoms like changes in skin color may also be present. Wearing tight compression stockings may help. Check with your doctor for proper ,management. Take care and do keep us posted how it goes.
Blank
1090423_tn?1286291250
hi , thank you 4 your reply , my doctor is not very good , the dvt  was found by accident , i did not have any swelling in my leg at all , i went to the doctor with a constant headache , i have had this headache for 9 weeks now , it never goes , anyway since being on warfarin it has got steadily worse my ears pop and i have pain in my neck and shoulders and across my middle back  , the bottom of my back is really painful, i went back to the doctors last week because both of my calfs were hurting , he felt them and said its skeletal , but i cannot work out why my body is in so much pain every day
Blank
Avatar_dr_f_tn
Hi,
Many people using warfarin do not have serious side effects.However, this medication can cause serious bleeding and it is important to monitor your INR. Inform your doctor if there is presence of severe headache, dizziness, fainting, unusual or persistent tiredness, bloody/black/tarry stools, chest pain, shortness of breath, and difficulty swallowing. Were you able to go to a neurologist previously to evaluate your headache? A complete work-up and imaging studies such as MRI or CT scan would help determine if it is primary or secondary in nature. You could also have a headache journal to identify possible causes. Take care always.
Blank
Avatar_m_tn
i have an lung emboli also abloodclot or dvt that extends from my groin to my foot i have a app with the pulmonary doc tomorrow my pain is so bad and constant and was wonderin why they gave me nothing for pain and can a pulmonary doc even write a pain script i just cant take anymore pain thanx
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Deep Vein Thrombosis Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank